# SDR ASOA201000916

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,505 hours, 13,738 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WALL SEAT TRACK AT FS 559+75 IS CORRODED. REMOVED CORRODED SEAT RAIL SECTION ON LT WALL IAW AMM 53-01-11-000-802.  INSTALLED NEW RAIL SECTION IAW AMM 53-01-11-400-802.
